# SDR FDEA201106092279

- Difficulty date: June 9, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N328U53
- Condition: Corroded
- Location: Bs 650-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL DRAIN PAN SUPPORT ANGLE HAS CORROSION APPROX BETWEEN STA 680 TO 730.  REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS; L=4",   W=2", D=.071, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-13, FIG 101, DETAIL 2.   REMOVED SUPPORT ANGLE IAW SRM 51-40-02.  LOCATED AND DRILLED IAW SRM 51-40-05.  INSTALLED IAW SRM 51-40-02.  MAJOR REPAIR.
